# SDR DALA2024081508167

- Difficulty date: August 15, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK (3 EA) ON OUTER PAN AT BEAM #3, #4, AND #5 INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT DOOR. SUMMARY OF NRC-00141: OUTER PAN AT BEAM #3, #4, AND #5 INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT DOOR WAS REPAIRED PER ERA 619498-14 REV ORIGINAL. ASSOCIATED ER/A 14-619498 ADDED FOR AC 9546. (LP #0502933)
